Advanced search
Add to list

On the transitivity of fuzzy indifference relations

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
DIAZ, S., et al. “On the Transitivity of Fuzzy Indifference Relations.” FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS, vol. 2715, SPRINGER-VERLAG BERLIN, 2003, pp. 87–94.
APA
DIAZ, S., De Baets, B., & MONTES, S. (2003). On the transitivity of fuzzy indifference relations. FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS, 2715, 87–94.
Chicago author-date
DIAZ, S, Bernard De Baets, and S MONTES. 2003. “On the Transitivity of Fuzzy Indifference Relations.” FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS 2715: 87–94.
Chicago author-date (all authors)
DIAZ, S, Bernard De Baets, and S MONTES. 2003. “On the Transitivity of Fuzzy Indifference Relations.” FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS 2715: 87–94.
Vancouver
1.
DIAZ S, De Baets B, MONTES S. On the transitivity of fuzzy indifference relations. FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS. 2003;2715:87–94.
IEEE
[1]
S. DIAZ, B. De Baets, and S. MONTES, “On the transitivity of fuzzy indifference relations,” FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS, vol. 2715, pp. 87–94, 2003.
@article{288237,
  author       = {{DIAZ, S and De Baets, Bernard and MONTES, S}},
  issn         = {{0302-9743}},
  journal      = {{FUZZY SETS AND SYSTEMS - IFSA 2003, PROCEEDINGS}},
  language     = {{eng}},
  pages        = {{87--94}},
  publisher    = {{SPRINGER-VERLAG BERLIN}},
  title        = {{On the transitivity of fuzzy indifference relations}},
  volume       = {{2715}},
  year         = {{2003}},
}

Web of Science
Times cited: